# SDR CA000224041

- Difficulty date: February 21, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Moravn Z242L
- Aircraft time: 2,470 hours
- System (JASC): 2400 · Electrical Power System
- Part: Circuit Breaker
- Part number: AZS5
- Condition: Failed
- Location: Cockpit
- Part time: 2,993 hours
- Component: Electrical Powe
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) AS PART OF AN INSPECTION OF THE AIRCRAFT WIRING AND PROTECTIVE DEVICES, IT WAS FOUND THAT 2 EACH CIRCUIT BREAKER SWITCHES FAILED TO PERFORM THEIR INTENDED FUNCTION.  THE BREAKER SWITCHES WERE TESTED AT TWICE THE RATED CURRENT FOR A PERIOD OF 5 MINUTES AND THEY WOULD NOT OPEN.  THE SWITCHES APPEAR TO BE NON MIL SPEC: THE REMAINING BREAKERS WORKED AS INTENDED.  ALL BREAKER SWITCHES ARE TO BE REPLACED WITH MS24508-B-X MILL SPEC CIRCUIT BREAKER SWITCHES.  NOTE: NORMALLY CIRCUIT BREAKER SWITCHES ARE ON CONDITION AND ARE NOT TESTED UNDER THESE CIRCUMSTANCES AS PART OF NORMAL MAINTENANCE PRACTICES.
